Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is steatorrhea caused by statin drugs?

Premium Questions

Dr. Vasudha Jayant Athavale MD

What would be the cost for the answer to this question. Getting an oily discharge with my stool. Also gas pains. I'm a male 67 years old. View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Albana Sejdini MD

I,m taking Gemfibrozil and have been for several months...My question is...can this medication cause bruising and is it a statin drug? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Albana Sejdini MD

I was on statih drugs starting in 2002 , encountering severe muscles. each time I waschanged to adifferent statin . after 9 different ones the oharmacy refused to fill them.after allthis time I continue ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Albana Sejdini MD

What is the latest conclusions regarding the safety and effectiveness of statin drugs? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  VENKAT SIVAYOGI MD

Is colestipol Microni a statin drug? If so, what are some of the effects. ... View answer

Answered by : Dr. VENKAT SIVAYOGI ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  T Chandrakant MD

I had a Whipple 3 years ago, for a benign cyst on duodenum. I still experience abdominal pain and steattorrhea, frequently. Now I am having only dark green stool. Currently taking Creon 24000, two wth every meal. I vehad... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.       Honey Arora MD

Is Nystatin oral a statin drug? I am allergic to Statin drugs but was just prescribed Nystatin due ... a swab test but does not expect results for 2 weeks so we want know for sure what is... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. R Vashisht MD MD

At what shade is stool color to light and may indicate a problem? Is it normal to have not very formed Floating stool mixed in with normal stool that sinks? How do I know if I have steatorrhea, would I ... View answer

Answered by : Dr. R Vashisht MD ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

CAN STATINS CAUSE MUSCLE ACHES WHAT CAN YOU TAKE FOR THESE SIDE EFFECTS? I HAVE HAD A HYSTERECTOMY ... GABAPETIN OR DULOXETINE FISH OIL CALCIUM FIBER PILL CAUSE THIS I AM DESDPERATE FOR ANSWERS I AM 63... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.   Mersila Qahajaj MD

Yes, thank you. I am on a statin called rosuvastatin and I am almost crippled with muscle pain and having difficulty clmbing my stairs. I live in a 2 storey house. I have been on this drug for 2 months ... View answer

Answered by : Dr. Mersila Qahajaj ( General & Family Physician)

Mobile Questions and Answers

Dr.   Eris Ranxha MD

No in my theoric and practical knowledge i dont now any cholesterol drug that cause diabetes

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan